# SDR AALA20120731006

- Difficulty date: July 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 37,997 hours, 6,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LOWER EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT AFT LOWER EMERGENCY LIGHT.  OPS CHECK NORMAL.
